MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-03
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-13 - eq, humeral stem primary, press fit 13mm: 4259111 (remained implanted from index surgery on (b)(6) 2016) 320-01-46 - equinoxe rev 46mm glenosphere: 2646032 320-15-01 - eq rev glenoid plate: 4211947 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 8 year(s), 4 month(s) and 2 day(s) post-operative of a revised right rtsa, it was reported via clinical study that the patient experienced disassociation of polyethylene.Patient's shoulder 'locked up' while at work with feelings of instability thereafter.The patient underwent a tendon transfer with rotator cuff repair 3 months post operatively (see case-(b)(4) and was revised approximately 5 months post operative of the initial implantation of devices for unknown reasons.(see case-(b)(4) one month and five days following the onset of symptoms, the patient underwent a standard reverse revision with reported removal of the torque screw, humeral tray, humeral liner, glenosphere, and glenosphere locking screw components.The outcome of this event is considered resolved, and the case report form indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d, e, g the revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE 145-DEG PE 46MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21358650
Report Number1038671-2025-00832
Device Sequence Number8434827
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2020
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date10/08/2025
Date Device Manufactured03/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite